Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having red bumps under skin. Tender to touch, liquids comes out after putting sea salt on it. What is the problem?

hi i have a red bump under my skin which looks like an under the skin pimple it doesnt look like a cyst as it doesn t stick out but i can feel it . and it is a bit tender at times. it appeared 2 days ago i pyt a sea salt compreds on and clear liquid came out . will it dissapear now? i do get the occasional spot but not alot of these at all thankyou kirsty
Asked On : Mon, 14 May 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

welcome to healthcare magic.

i will be glad to be of assistance.

from your description you had a boil which is a bacterial infection of the skin.
however, its difficult to say without seeing it. however since the liquid has come out as you describe, it should settle down now.

you can apply fucidin cream on it twice a day for 5 days on it. that will be more effective.


please let me know if you have any queries.

Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor